Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

How Not to Land at Lake Tahoe!

Richard Barshinger
The American Mathematical Monthly
Vol. 99, No. 5 (May, 1992), pp. 453-455
DOI: 10.2307/2325090
Stable URL: http://www.jstor.org/stable/2325090
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
How Not to Land at Lake Tahoe!
Preview not available

Page Thumbnails

  • Thumbnail: Page 
453
    453
  • Thumbnail: Page 
454
    454
  • Thumbnail: Page 
455
    455